| Catalog Number |
U35130128 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo and video were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 09/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the pta balloon had allegedly leaked and became unusable.There was no patient contact.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the pta balloon had allegedly leaked and became unusable.There was no patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.One photo received and reviewed.In the photo, two balloon catheters were noted to be connected with inflation devices.The two balloons were noted to be in partially deflated condition.No specific anomalies were noted.One video received and reviewed.In the video, the balloon was held by the health care professional and was inflated using a inflation device.Further, a bloody liquid leaked from the distal side of the balloon.No other anomalies were noted.Therefore, the investigation is confirmed for the reported balloon rupture issue since the balloon leaked from the distal side as per the video provided.A definitive root cause for the reported balloon rupture issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.